Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 28, NWS Dodge City, KS

April 22, 2013Barber County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2013, 6:00 PM CDT for Barber County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2013, 6:00 PM CDT (23:00 UTC)
Expired
Apr 22, 2013, 6:45 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Barber County, KS

The radar

The Vance AFB radar (KVNX), 56 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:20 PM CDTHAIL 14 Nnw Hardtner, KSPEA TO QUARTER INCH HAIL IS COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 5:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WUUS53 KDDC 222300
SVRDDC
KSC007-222345-
/O.NEW.KDDC.SV.W.0028.130422T2300Z-130422T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT MON APR 22 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARDTNER...
  AND MOVING EAST AT 25 MPH.


  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  KIOWA AND HAZELTON.


AT 545 PM...QUARTER SIZE HAIL WAS REPORTED BY TRAINED SPOTTERS 18 
MILES SOUTHWEST OF MEDICINE LODGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3699 9883 3712 9883 3723 9835 3720 9834
      3700 9835
TIME...MOT...LOC 2300Z 264DEG 23KT 3706 9859

HAIL...1.00IN
WIND...<50MPH

$$

RUSSELL
3 follow-up statements
256 
WWUS53 KDDC 222308
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
608 PM CDT MON APR 22 2013

KSC007-222345-
/O.CON.KDDC.SV.W.0028.000000T0000Z-130422T2345Z/
BARBER KS-
608 PM CDT MON APR 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BARBER COUNTY UNTIL 645 PM CDT...

AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARDTNER...AND
MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
         EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KIOWA AND HAZELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3699 9883 3712 9883 3723 9835 3720 9834
      3700 9835
TIME...MOT...LOC 2308Z 287DEG 28KT 3703 9865

HAIL...1.75IN
WIND...60MPH

$$

RUSSELL
041 
WWUS53 KDDC 222327
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT MON APR 22 2013

KSC007-222345-
/O.CON.KDDC.SV.W.0028.000000T0000Z-130422T2345Z/
BARBER KS-
627 PM CDT MON APR 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BARBER COUNTY UNTIL 645 PM CDT...

AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIOWA...AND
MOVING EAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9861 3707 9850 3700 9835 3699 9866
TIME...MOT...LOC 2327Z 287DEG 28KT 3697 9848

HAIL...1.25IN
WIND...60MPH

$$

UMSCHEID
300 
WWUS53 KDDC 222340
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
640 PM CDT MON APR 22 2013

KSC007-222350-
/O.EXP.KDDC.SV.W.0028.000000T0000Z-130422T2345Z/
BARBER KS-
640 PM CDT MON APR 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARBER COUNTY
WILL EXPIRE AT 645 PM CDT/545 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3709 9861 3707 9850 3700 9835 3699 9866
TIME...MOT...LOC 2340Z 287DEG 28KT 3694 9836

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:31 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 22, 3:31 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
331 PM CDT MON APR 22 2013

...UPDATED FOR THE SHORT TERM DISCUSSION...

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 325 PM CDT MON APR 22 2013

QUITE A FEW WEATHER ELEMENTS TO FORECAST THIS FORECAST CYCLE.  FOR
THE MOST PART, I CHANGED VERY LITTLE FROM THE PREVIOUS SHIFT'S
FORECAST.  ONE COLD FRONT IN THE FORM OF A SIGNIFICANT WIND SHIFT IS
CURRENTLY ADVANCING SOUTHEAST THROUGH OUR FORECAST AREA.  ANOTHER,
STRONGER COLD FRONT IS EVIDENT IN THE VISIBLE SATELLITE IMAGERY, AS
WELL AS IN THE SURFACE ANALYSIS.  THIS STRONGER COLD FRONT SHOULD
PASS THROUGH WESTERN KANSAS TOWARD THE SOUTHEAST FROM
APPROXIMATELY 7 PM CDT IN THE SCOTT CITY AREAS, TO AFTER MIDNIGHT
IN THE COLDWATER AND MEDICINE LODGE AREAS.  THAT 2ND COLD FRONT IS
VERY STRONG AND NOT TOO DEEP IN NATURE, IT WILL UNDERCUT THE WARM
LAYER JUST OFF THE SURFACE. TOOK A LOOK AT FORECAST SOUNDINGS AND
THEY SUGGEST THE CENTRAL PART OF MY CWA CWA WILL HAVE A NARROW
BAND OF SLEET MIXED WITH FREEZING RAIN MIXED WITH SNOW ALONG AND
JUST BEHIND THE FRONT, PERHAPS FOR AS LONG AS 2 TO 4 HOURS. THUS,
DO NOT THINK THE FREEZING PRECIP WILL CAUSE TOO MUCH PROBLEMS,
BEYOND ACCUMULATING SLIGHTLY ON ELEVATED LINES AND SURFACES.  WHAT
WILL LIKELY BE A BIGGER PROBLEM FOR MANY SOUTHWESTERN RESIDENTS
WILL BE THE STRONG WIND, THE HARD FREEZE AND THE BLOWING AND
DRIFTING SNOW.  HAVE ISSUED AN NPW FOR BOTH A WIND ADVISORY
TONIGHT AND TOMORROW, AND A HARD FREEZE TONIGHT AND TUESDAY NIGHT.
THE HARDER FREEZE SEEMS MORE LIKELY TUESDAY NIGHT, BUT NEARLY ALL
OF OUR CWA WILL FALL TO 28F OR BELOW TONIGHT.  MINS FROM 21F TO
25F ARE FORECAST TUESDAY NIGHT.

CLOUDS WILL BE INCREASING, WINDS INCREASING, AND SNOW MOVING AS A
MID LEVEL LOW PRESSURE AREA SLIDES FROM SOUTHERN WYOMING TO
NORTHEAST KANSAS.  THE NAM AND GFS MODELS ARE BOTH PLACING FROM 2 TO
3 INCHES NORTH OF I-70, WITH THE HEAVIER SNOW FORECAST FOR AFTER
MIDNIGHT TONIGHT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 110 PM CDT MON APR 22 2013

MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL SHORTWAVE TROUGH
SWINGING SOUTHEAST ACROSS THE NORTHERN PLAINS WEDNESDAY AND INTO THE
GREAT LAKES REGION WEDNESDAY NIGHT. ALTHOUGH AN ATTENDANT COLD FRONT
IS PROJECTED TO PUSH SOUTH JUST INTO WESTERN KANSAS LATE WEDNESDAY
BEFORE IT STALLS, LITTLE PRECIP IS EXPECTED ACROSS THE REGION WITH
LITTLE MOISTURE FOR THE SYSTEM TO WORK WITH. MEANWHILE, AN UPPER
LEVEL TROUGH NOW APPROACHING THE COAST OF SOUTHERN CALIFORNIA, WILL
PUSH ASHORE INTO THE DESERT SOUTHWEST THURSDAY THEN LIFT NORTHEAST
INTO THE SOUTHERN ROCKIES THURSDAY NIGHT BRINGING THE POSSIBILITY
FOR SHOWERS AND THUNDERSTORMS TO PORTIONS OF WESTERN KANSAS LATE
THIS WEEK. TIMING REMAINS AN ISSUE AS IT PERTAINS TO THE ARRIVAL OF
THE SYSTEM COMBINED WITH MOISTURE AVAILABILITY. REGARDLESS, THE
BETTER CHANCE FOR PRECIP LOOKS TO BE DURING THE THURSDAY NIGHT INTO
FRIDAY TIME FRAME.

TEMPERATURES WILL BE WELL BELOW NORMAL WEDNESDAY AS A COLD AIR MASS
IS SLOW TO ERODE OUT OF WESTERN KANSAS. SURFACE HIGH PRESSURE IS
PROJECTED TO DRIFT EAST INTO EASTERN KANSAS RESULTING IN FAIRLY
LIGHT AND VARIABLE WIND CONDITIONS ACROSS CENTRAL AND MUCH OF
SOUTHWEST KANSAS ALLOWING THE COLDER AIR TO LINGER. THE NAM, GFS,
AND ECMWF SHOW H85 TEMPERATURES RANGING AROUND TO JUST ABOVE 5C
ACROSS CENTRAL AND SOUTHWEST KANSAS WEDNESDAY AFTERNOON. EVEN WITH
EXPECTED DECREASING CLOUDS, LOOK FOR HIGHS GENERALLY UP INTO THE
50S(F) WITH A FEW 40S(F) STILL POSSIBLE ACROSS CENTRAL KANSAS. FOR
THURSDAY, BROAD SURFACE HIGH PRESSURE ACROSS THE MISSISSIPPI RIVER
VALLEY REGION WILL HELP TO INFLUENCE A LOW LEVEL SOUTHERLY FLOW INTO
WESTERN KANSAS. THIS WILL DRAW WARMER AIR NORTHWARD INTO THE AREA
WITH H85 TEMPERATURES JUST ABOVE 5C ACROSS CENTRAL KANSAS TO NEAR
15C IN FAR WESTERN KANSAS ALONG THE COLORADO BORDER. SHOULD SEE
60S(F) IN CENTRAL KANSAS TO NEAR 70F IN EXTREME WESTERN KANSAS FOR
HIGHS THURSDAY AFTERNOON. THE WARMING TREND WILL CONTINUE INTO THE
WEEKEND AS THE FLOW ALOFT BECOMES MORE ZONAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1212 PM CDT MON APR 22 2013

IT LOOKS AS IF LOW CLOUDS HAVE BEEN ADVECTING EAST THIS MORNING,
WITH THE KHYS TAF SITE THE ONLY ONE WITH A MVFR CIG.  AS THE
AFTERNOON PROGRESSES, A VERY STRONG COLD FRONT WILL DIVE SOUTHEAST
THROUGH EACH TAF SITE.  THIS WILL BRING STRONG NORTH WINDS TO HYS BY
AROUND 20Z, TO GCK AROUND 21Z, AND DDC BY 23Z.  AN UPPER LEVEL LOW
PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN KANSAS THIS EVENING,
BRINGING SNOW AND MVFR VSBYS TO ALL TAF SITES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  26  40  24  58 /  70  40  10   0
GCK  25  40  24  58 /  80  40   0   0
EHA  26  40  25  60 /  50  30  10   0
LBL  27  40  25  60 /  50  30  10   0
HYS  26  38  22  55 /  90  50  10  10
P28  29  41  25  58 /  70  50  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HARD FREEZE WARNING FROM 9 PM CDT /8 PM MDT/ THIS EVENING TO 11
AM CDT /10 AM MDT/ TUESDAY FOR KSZ030-031-043>046-061>066-
074>081-084>090.

HARD FREEZE WARNING FROM 10 PM CDT /9 PM MDT/ TUESDAY TO 8 AM
CDT /7 AM MDT/ WEDNESDAY FOR KSZ030-031-043>046-061>066-074>081-
084>090.

WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 10 AM CDT
TUESDAY FOR KSZ030-031-043>046.

WIND ADVISORY UNTIL 1 PM CDT /NOON MDT/ TUESDAY FOR KSZ030-031-
043>046-061>066-074>081-084>090.

&&

SYNOPSIS...BURGERT
SHORT TERM...BURKE
LONG TERM...JJOHNSON
AVIATION...BURKE
Hazardous weather outlook, Apr 22, 10:56 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1056 AM CDT MON APR 22 2013

KSZ030-031-043>046-061>066-074>081-084>090-231000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1056 AM CDT MON APR 22 2013 /956 AM MDT MON APR 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS AFTER
7 PM CDT, SOUTH OF A LINE EXTENDING FROM SAINT JOHN TO MINNEOLA.
THE MAIN HAZARD FROM THESE STORMS WILL BE HAIL UP TO PING PONG SIZE
AND WIND GUSTS UP TO 60 MPH.

A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT AND EARLY TUESDAY
ACROSS NORTH CENTRAL KANSAS FOR SNOW ACCUMULATIONS OF UP TO 2 TO 3
INCHES AND BLOWING SNOW. SEE THE LATEST WINTER WEATHER MESSAGE FOR
MORE DETAIL.

ACROSS SOUTH CENTRAL KANSAS, AFTER MIDNIGHT A PERIOD OF FREEZING
RAIN OR FREEZING DRIZZLE WILL BE POSSIBLE. THIS MAY PRODUCE SOME
MINOR ICE ACCUMULATIONS ON ELEVATED SURFACES.

A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF SOUTHWEST AND SOUTH
CENTRAL KANSAS FROM 6 PM THIS EVENING TO 1 PM TUESDAY, FOR STRONG NORTH
WINDS OF 30 TO 40 MPH.

A HARD FREEZE WARNING IS ALSO IN EFFECT FOR TONIGHT INTO EARLY
TUESDAY MORNING. SEE THE LATEST WEATHER MESSAGES FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HARD FREEZE IS AGAIN LIKELY TUESDAY NIGHT INTO WEDNESDAY
MORNING, WITH OVERNIGHT TEMPERATURES FALLING INTO THE 20S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 7 PM, SOUTHEAST OF A LINE
FROM SAINT JOHN TO MINNEOLA.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Special weather statement, Apr 22, 5:42 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT MON APR 22 2013

KSZ081-222330-
PRATT-
542 PM CDT MON APR 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRATT COUNTY...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRATT...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL IS LIKELY WITH THIS STORM.

LAT...LON 3748 9885 3768 9885 3775 9846 3749 9846
TIME...MOT...LOC 2242Z 271DEG 25KT 3758 9868

RUSSELL
Special weather statement, Apr 22, 5:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
547 PM CDT MON APR 22 2013

KSZ090-222330-
BARBER-
547 PM CDT MON APR 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBER COUNTY...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HARDTNER...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3711 9891 3715 9835 3699 9835 3700 9893
TIME...MOT...LOC 2247Z 273DEG 25KT 3702 9864

RUSSELL
Local storm report, Apr 22, 5:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
550 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             PRATT                   37.65N 98.74W
04/22/2013  E0.25 INCH       PRATT              KS   EMERGENCY MNGR

&&

MRUSSELL
Local storm report, Apr 22, 5:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
553 PM CDT MON APR 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             1 SE COLDWATER          37.25N 99.32W
04/22/2013  E1.00 INCH       COMANCHE           KS   PUBLIC

            A RANGE OF HAIL SIZES FROM NICKELS TO QUARTERS WAS
            REPORTED.

&&

MRUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:59 AM CDTWinter Weather AdvisoryDDCEdwards, Ellis, Finney, Ford, Gray, Hamilton and 9 more30 hr
Apr 22, 10:22 AM CDTHard Freeze WarningDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more11 hr
Apr 22, 2:58 PM CDTHard Freeze WarningDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more17 hr
Apr 22, 5:38 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche52 min
Apr 22, 5:42 PM CDTSpecial Weather StatementDDCPratt48 min
Apr 22, 5:47 PM CDTSpecial Weather StatementDDCBarber43 min
Apr 22, 6:34 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.